Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016 (2016), Article ID 1659019, 5 pages
Research Article

A New Algorithm for Positive Semidefinite Matrix Completion

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Received 29 June 2016; Accepted 22 September 2016

Academic Editor: Qing-Wen Wang

Copyright © 2016 Fangfang Xu and Peng Pan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangfang Xu and Peng Pan, “A New Algorithm for Positive Semidefinite Matrix Completion,” Journal of Applied Mathematics, vol. 2016, Article ID 1659019, 5 pages, 2016. doi:10.1155/2016/1659019